MAUDE Adverse Event Report: OSCOR INC. ANGIODYNAMICS SAFESHEATH ULTRA LITE; INTRODUCER, CATHETER

OSCOR INC. ANGIODYNAMICS SAFESHEATH ULTRA LITE; INTRODUCER, CATHETER
Model Number VI7
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported an issue with a 7f sterile valved introducer, that is provided in the ct low profile smartport kits.It was reported that this peel-away sheath would not crack into two pieces.Ultimately, the procedure was completed with this device.There was no report of the patient experiencing any adverse effects, harm, or require medical intervention as a result of this incident.The physician reported that this type of sheath has never cracked into two pieces in any of the cases where it has been used, no matter how vigorously it was cracked in one direction, both directions, or multiple times.The physician was concerned with the risk of retained foreign body/catheter dislodgement.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.The device used in treatment.The device was not returned for analysis, therefore, the exact cause of the product issue cannot be determined and the clinical observation could not be confirmed.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.However, the following controls are in place to mitigate the reported product issue.Per procedure (adelante-s introducer sheath in process and final inspections) first 5 good shots (6-10) and 5 last shots) are visually inspected to verify hub to be smooth, no cracks, sinking or unfilled areas, and check.Using 10x microscope, hub is inspected for irregularities.Verify one of the score lines of the sheath is aligned with the break line of the hub (handle).Verify smooth transition between sheath and hub on inside of hub.Visual inspection: with the naked eye, verify sheath is free of kinks, dirt and any other damages.Break and peel test: using samples from fit check, manually break the sheath and hub and verify that the seal splits easily without extreme elongation.Also verify that the split cap and seal remain secure and do not break free or loosen from the sheath hub.Manually peel the sheath and verify the sheath peels easily along the sheath body and tip.Per ifu first, withdraw the sheath from the vessel.Then remove the sheath by sharply snapping the tabs of the valve housing in a plane perpendicular to the long axis of the sheath to split the valve and peel the sheath apart.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ANGIODYNAMICS SAFESHEATH ULTRA LITE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key15165599
Report Number1035166-2022-00092
Device Sequence Number2124022
Product Code DYB
UDI-Device Identifier25051684026267
UDI-Public25051684026267
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVI7
Device Catalogue NumberVI7
Device Lot NumberDP-15017
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown